# SDR KBMA88734

- Difficulty date: April 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 0292253250
- Part serial: ADH1718AD
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 9,452 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODULE 2 & 3 WERE REMOVED FOR REAR BEARING CLEANING.  DURING A GENERAL INSPECTION OF THE 2ND STAGE TURBINE AND FREE TURBINE BLADES AND LOCKS, ALLOWED.  DUE TO THIS ACCESS, THE 2ND STAGE TURBINE SHOWED VISUAL SIGNS OF BLADE MOVEMENT WITH LOOSE LOCKS.  UNDER ADVISE OF MFG TECH, INSP  WAS COMPLETED WHICH DEMONSTRATED THAT THE BLADE PLATFORM HEIGHT WAS OUT OF LIMITS AT .65MM.( .40 MM MAX ALLOWED) MODULE 2 AND 3 RETURNED FOR REPAIR.
